CSpace  > 数学所
Existence and bifurcation of solutions for a double coupled system of Schrodinger equations
Tian RuShun; Zhang ZhiTao1
2015-08-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume58Issue:8Pages:1607-1620
AbstractConsider the following system of double coupled Schrodinger equations arising from Bose-Einstein condensates etc., where A mu(1), A mu(2) are positive and fixed; kappa and beta are linear and nonlinear coupling parameters respectively. We first use critical point theory and Liouville type theorem to prove some existence and nonexistence results on the positive solutions of this system. Then using the positive and non-degenerate solution to the scalar equation -I"omega + omega = omega (3), omega a H (r) (1) (a"e (N) ), we construct a synchronized solution branch to prove that for beta in certain range and fixed, there exist a series of bifurcations in product space a"e x H (r) (1) (a"e (N) ) x H (r) (1) (a"e (N) ) with parameter kappa.
Keywordbifurcation system of Schrodinger equations positive solution synchronized solution branch
DOI10.1007/s11425-015-5028-y
Language英语
Funding ProjectNational Natural Science Foundation of China[11325107] ; National Natural Science Foundation of China[11271353] ; National Natural Science Foundation of China[11331010] ; China Postdoctoral Science Foundation
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000358172300002
PublisherSCIENCE PRESS
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20426
Collection数学所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Chinese Acad Sci, HUA Loo Keng Key Lab Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Tian RuShun,Zhang ZhiTao. Existence and bifurcation of solutions for a double coupled system of Schrodinger equations[J]. SCIENCE CHINA-MATHEMATICS,2015,58(8):1607-1620.
APA Tian RuShun,&Zhang ZhiTao.(2015).Existence and bifurcation of solutions for a double coupled system of Schrodinger equations.SCIENCE CHINA-MATHEMATICS,58(8),1607-1620.
MLA Tian RuShun,et al."Existence and bifurcation of solutions for a double coupled system of Schrodinger equations".SCIENCE CHINA-MATHEMATICS 58.8(2015):1607-1620.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tian RuShun]'s Articles
[Zhang ZhiTao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tian RuShun]'s Articles
[Zhang ZhiTao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tian RuShun]'s Articles
[Zhang ZhiTao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.